Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the suggested medication to prevent early discharge during sex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1108 Questions
I used opium for stop early discharge in sex. Now i wants to stop opium. please suggest me some medicine to stop early discharge in sex. Thanks,
Posted Tue, 10 Dec 2013 in Drug Abuse
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Condoms, Local anesthetics, Antidepressents, CBT Detailed Answer: Hello, I have gone through your query and understand your concern. You are suffering from Premature ejaculation. One of the most common cause of Premature ejaculation is Anxiety. Please follow these methods to improve premature ejaculation problems. 1. simple distraction techniques-This means turning your mind to something else when you sense that climax is near. For example, you can think about something totally unconcerned with sex or pinch yourself. 2. Local anesthetic gel- Application of Local anesthetic gel the shaft of the penis shortly before intercourse 3. Wear a condom- This can help you put off ejaculation for longer without causing numbness to your partner. 4. Antidepressant drugs- antidepressant drugs taken a few hours before intercourse will improve Premature ejaculation problems.Because delaying male climax is a well-known side-effect of certain antidepressants. For most men, that side-effect is unwanted. But for guys with premature ejaculation, it's highly desirable. Antidepressants that are commonly used for this purpose include clomipramine, fluoxetine and sertraline. 5. Cognitive behaviour treatment( CBT) - Please consult a psychiatrist for CBT. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor